Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Minimal regular spaces


Authors: Manuel P. Berri and R. H. Sorgenfrey
Journal: Proc. Amer. Math. Soc. 14 (1963), 454-458
MSC: Primary 54.23
DOI: https://doi.org/10.1090/S0002-9939-1963-0152978-9
MathSciNet review: 0152978
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] N. Bourbaki, Topologie générale, Actualités Sci. Ind., Hermann, Paris, 1951, 858-1142.
  • [2] -, Espaces minimaux et espaces complètement séparés, C. R. Acad. Sci. Paris 205 (1941), 215-218.
  • [3] E. Hewitt, On two problems of Urysohn, Ann. of Math. (2) 47 (1946), 503-509. MR 0017527 (8:165g)
  • [4] J. L. Kelley, General topology, Van Nostrand, New York, 1955. MR 0070144 (16:1136c)
  • [5] A. Ramanathan, Maximal Hausdorff spaces, Proc. Indian Acad. Sci, Sect. A 26 (1947), 31-42. MR 0021682 (9:98d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.23

Retrieve articles in all journals with MSC: 54.23


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0152978-9
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society